# SDR 98UAL900451

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 2450 · AC Power Distribution System
- Part: Breaker
- Part number: 50086003
- Condition: Failed
- Location: E & E Bay
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE WITH ELECTRICAL PROBLEMS.  FOUND BUS PROTECTION PANEL CIRCUIT BREAKER POPPED AND ELECTRICAL SMELL IN E & E COMPARTMENT.  *S/D*  REPLACED FAILED NR 3 GENERATOR BREAKER.  ALSO, REPLACED BUS PROTECTION PANEL AND GENERATOR CONTROL UNITS PRECAUTIONARY.  NO FURTHER PROBLEMS REPORTED.
